# SDR SIMA20130511009

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,575 hours, 18,124 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE CREW EMERGENCY EXIT OUTER HANDLE HARD TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED CREW EMERGENCY EXIT IAW AMM. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
